Sociedad Colombiana de Matemáticas:Publicaciones
Revista Colombiana de Matemáticas
Volumen 28 [1] (1994)Páginas 35-37

The roots of a polynomial depend continuously on its coefficients

Raul Naulin

Carlos Pabst
Universidad de Valparaíso, CHILE

Abstract. An elementary proof is given of the continuous dependence of the roots of a polynomial on its coefficients.

Palabras claves. Closed graph theorems, spaces $\Gamma _r$ and $\Lambda _r$, barrelled spaces, finitely (countably) additive vector measure, bounded vector measure, exhaustive vector measure

Codigo AMS. 1991 Primary 11C99. Secondary 00A99.

Archivo completo : Formato [PDF] (552 K). Formato [DVI] (48 K).